3 comments on “Med. Iteration #2,489

  1. Unfortunately, this is a common side effect of lots of antidepressants. They could make you feel worse, both in terms of mood and anxiety – to the point that we have to warn patients about this as part of the normal and common side effect list!

    I’ll keep my fingers crossed for you that this will work!

    • You are indeed a rarity! For as long as I can remember I’ve never had a doc warn me about common side effects. I just figured they were afraid I’d get them psychosomatically. Didn’t matter, at least for me, I always read up before I take anything.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s